Thank you for the additional information.
The medical term for this spinning sensation is vertigo. Vertigo is frequently worse in certain positions, because the inner ear has three semicircular canals at perpendicular angles to each other, and certain positions will elicit symptoms from one of the canals.
When vertigo is of short duration, such as in your case, the most common cause would be inflammation of the inner ear, called labyrinthitis. Labyrinthitis is frequently due to a viral infection and will typically resolve spontaneously. So the usual approach is to use medicines to relieve symptoms until the underlying inflammation resolves. Some of the medicines that can help are available over the counter, such as meclizine or dimenhydrinate, both of which are primarily marketed for motion sickness, but will also help ease vertigo from labyrinthitis. There are some stronger medicines available by prescription, such as diazepam or a short course of steroids to ease the inflammation, so if the over the counter medicines are not sufficient, you can see your doctor for consideration of other treatment.
There are other conditions that can cause chronic or recurrent vertigo, but we usually do not worry about these conditions until the vertigo persists for several weeks. I also ask about blood pressure medicines because certain blood pressure medicines can cause vertigo, but the irbesartan typically does not cause vertigo. It can cause lightheadedness or dizziness, but typically not vertigo.
If I can provide any additional information, please let me know.